Journal of Mathematics of Kyoto University

Moduli of stable sheaves, II

Masaki Maruyama

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 18, Number 3 (1978), 557-614.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522511

Digital Object Identifier
doi:10.1215/kjm/1250522511

Mathematical Reviews number (MathSciNet)
MR509499

Zentralblatt MATH identifier
0395.14006

Citation

Maruyama, Masaki. Moduli of stable sheaves, II. J. Math. Kyoto Univ. 18 (1978), no. 3, 557--614. doi:10.1215/kjm/1250522511. https://projecteuclid.org/euclid.kjm/1250522511


Export citation